# SDR 05FDEA03582

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SECTION STA 313 CRACK ON MEMBRANE 1 INCH LONG RIF SRM 53-11-01, ITEM 1.  REPAIRED MEMBRANE AT STA 313 RIF SRM53-11-01 FIG 4 SHT 2 VOL 1.
